# SDR SWAA2024122680095

- Difficulty date: December 21, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 55,014 hours, 28,959 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Unit
- Part number: 202000212
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUEL LEAK ON RIGHT SIDE OF FUEL MANIFOLD. #2 ENGINE BURNS 20-50LBS/HR MORE THAN #1 ENGINE. FUEL USED SHOWS #2 ENGINE BURNING SLIGHTLY MORE THAN #1 ENGINE.   IN 1:20 OF FLIGHT THE RIGHT MAIN TANK IS DOWN OVER 400 LBS FROM THE LEFT MAIN TANK 12/24- HANGAR REQUEST RECORD #3598 PHX 12/29.   OK TO CONTINUE PER MEL 28-6-01 SP1 SP3 SP28 #2 MAIN FUEL TANK INDICATION 370LBS OFF COMPARED TO STICK.  RT WING FUEL MANIFOLD LEAK FOUND TO BE PRESSURE FUEL CHECK VALVE NO LEAK NOTED.  REMOVED AND REPLACED RIGHT WING FUEL TANK COMPENSATOR AND TANK UNITS F1 F2 F5 F6 F8 AND F9 PER AMM 28-41-21.
